# SDR SWAA2021120349223

- Difficulty date: December 1, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 59,119 hours, 34,956 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: None
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL 193D HAD FRETTING DAMAGE ; / [01] R AND R PANEL 193D PER AMM 53-51-21
